Aa
A
A
Close
Avatar universal
urgent help needed
I was using Nystatin and triamcinolone on my penis cap, because I have small cut on it and doctor prescribed me this medication. I used for few days. finally I use it but I forgot to clean it and I decide to have sex with my wife and she is 4 months pregnant. I am so worried about this issues. please help me and recommend me what to do?? shall I worry about this??
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi there,
It is possible that this penis cut is due to friction .Other possible causes of cuts on penis could be related to any allergy, inflammation or infection. It could be caused by an allergic skin reaction, psoriasis, eczema or any bacterial, fungal infection. Application of mild corticosteroid cream or Neosporin cream may be helpful. If the symptoms are severe or persistent getting it seen by a dermatologist will be helpful. I will advise you to refrain from sex till you are completely cured. You can have sex in second trimester of pregnancy but you need to be cautious. It is advisable to avoid sex if there is a history of preterm labor, unexplained vaginal bleeding or any other medical problem. Do consult the gynecologist. Keep me posted.
Best wishes and regards!
Discussion is closed
Cancel
A
A
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Dalubaba
Indore, India
1622896 tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
144586 tn?1284669764
Blank
caregiver222
Men's Health Community Resources
Top Men's Health Answerers
139792 tn?1447663565
Blank
Dalubaba
Indore, India
1622896 tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
144586 tn?1284669764
Blank
caregiver222